Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 94, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Oct 2, 2021, 3:02 AM EDT. It took effect at Oct 2, 2021, 1:59 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2021, 3:02 AM EDT (07:02 UTC)
- In effect from
- Oct 2, 2021, 1:59 PM EDT
- Expired
- Oct 3, 2021, 7:47 AM EDT
- In force
- 18 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
116 WHUS71 KAKQ 020702 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 302 AM EDT Sat Oct 2 2021 ANZ650-652-654-021515- /O.NEW.KAKQ.SC.Y.0094.211002T2300Z-211003T1400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 302 AM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EDT SUNDAY... * WHAT...Southwest winds 10 to 15 kt. Seas 4 to 5 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal waters from Chincoteague to Parramore Island VA out 20 nm and Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * WHEN...From 7 PM this evening to 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 44
9 follow-up statements
452 WHUS71 KAKQ 021008 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 608 AM EDT Sat Oct 2 2021 ANZ650-652-654-021815- /O.CON.KAKQ.SC.Y.0094.211002T2300Z-211003T1400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 608 AM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EDT SUNDAY... * WHAT...Southwest winds 10 to 15 kt. Seas 4 to 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 7 PM this evening to 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
253 WHUS71 KAKQ 021648 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1248 PM EDT Sat Oct 2 2021 ANZ650-652-654-030100- /O.CON.KAKQ.SC.Y.0094.211002T2300Z-211003T1400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 1248 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EDT SUNDAY... * WHAT...Seas around 5 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 7 PM this evening to 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
238 WHUS71 KAKQ 021759 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 159 PM EDT Sat Oct 2 2021 ANZ650-652-654-030200- /O.EXT.KAKQ.SC.Y.0094.211002T1759Z-211003T1400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 159 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Seas 5 to 6 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
965 WHUS71 KAKQ 021844 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 244 PM EDT Sat Oct 2 2021 ANZ656-658-030245- /O.EXB.KAKQ.SC.Y.0094.211003T0200Z-211003T1400Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 244 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT SUNDAY... * WHAT...Seas around 5 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 10 PM this evening to 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-030245- /O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 244 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Seas 5 to 6 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
356 WHUS71 KAKQ 022320 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 720 PM EDT Sat Oct 2 2021 ANZ650-652-654-030730- /O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 720 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Seas 5 to 6 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-030730- /O.CON.KAKQ.SC.Y.0094.211003T0200Z-211003T1400Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 720 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Seas around 5 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 10 PM this evening to 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
934 WHUS71 KAKQ 030158 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 958 PM EDT Sat Oct 2 2021 ANZ650-652-654-031000- /O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 958 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Seas 5 to 6 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-031000- /O.CON.KAKQ.SC.Y.0094.211003T0200Z-211003T1400Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 958 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...Seas around 5 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 10 PM this evening to 10 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
378 WHUS71 KAKQ 030657 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 257 AM EDT Sun Oct 3 2021 ANZ656-658-030800- /O.CAN.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 257 AM EDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ650-652-031500- /O.EXT.KAKQ.SC.Y.0094.000000T0000Z-211003T1700Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 257 AM EDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 10 to 20 kt. Seas 5 to 6 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ654-031400- /O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/ Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 257 AM EDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Southwest winds 10 to 20 kt. Seas around 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
278 WHUS71 KAKQ 031027 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 627 AM EDT Sun Oct 3 2021 ANZ654-031400- /O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/ Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 627 AM EDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Southwest winds 10 to 20 kt. Seas 4 to 5 ft. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-031700- /O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1700Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 627 AM EDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 10 to 20 kt. Seas 4 to 5 ft. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
128 WHUS71 KAKQ 031147 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 747 AM EDT Sun Oct 3 2021 ANZ654-031300- /O.CAN.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/ Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 747 AM EDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ650-652-031300- /O.CAN.KAKQ.SC.Y.0094.000000T0000Z-211003T1700Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 747 AM EDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 1:32 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Oct 2, 1:32 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 132 AM EDT Sat Oct 2 2021 .SYNOPSIS... High pressure across the Ohio Valley builds over the region this evening, then moves offshore over the upcoming weekend. A frontal system will slowly approach from the west early next week bringing a period of unsettled conditions. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... As of 940 PM EDT Friday... The latest surface analysis depicts 1025mb high pressure centered over the Mid-Atlantic region. Clear this evening with temperatures ranging from the mid 50s to lower 60s. High pressure remains centered over the area overnight. Mainly clear, though some patchy stratus or shallow ground fog is possible over the SW piedmont counties late tonight/early Saturday morning. Forecast lows tonight range from the upper 40s far N and NW, mainly lower 50s elsewhere, and mid 50s to near 60F at the immediate coast. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/... As of 325 PM EDT Friday... High pressure over the area gradually shifts offshore through the weekend. Meanwhile, low pressure will drop across the Great lakes into the Ohio Valley, with the associated frontal boundary pushing closer to the region by later Sunday/Sunday night. Ahead of that next system, modest warm air advection will bring a slightly milder but still pleasant day on Saturday. Forecast highs right around 80 for much of the area. Axis of sfc high pressure slides offshore Sat night, with developing return flow bringing a milder night. Early morning lows Sunday will range from the low to mid 50s NW to the upper 50s to lower 60s SE. A bit warmer Sunday as the front inches closer. Clouds increase across the region, but we still look to remain dry. Highs Sunday in the low to mid 80s. Clouds and persistent light southerly breeze should hold temps up a bit more Sunday night, with overnight lows generally in the lower 60s. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 325 PM EDT Friday... Relatively quiet weather continues into the medium range forecast period, but a trend towards a cooler and more unsettled pattern appears apparent for the latter half of the week. 12z/01 Model guidance still shows best forcing and moisture transport starting well north of the region, from eastern Canada into New England. The upper ridge axis pivots offshore Sunday into Monday, out ahead of an upper trough that eventually builds south across the Ohio Valley to the East Coast. This would translate to the attendant frontal system remaining north and west of the area through Monday and at least Tuesday afternoon. It also places the region in the warm sector to begin the period on Monday and into Tuesday, with chances for showers each day. First in pre- frontal showers across the piedmont Mon aftn...and then with the frontal passage Tue/Tue night. Again, best feed of moisture remains to the W-NW, so a widespread rain is still not anticipated during this period. However, model guidance has trended back towards a solution that features a strong shortwave dropping out of the Canadian prairies late Sun-Mon night, digging the upper trough south across the mid-south. This feature eventually evolves into a cutoff low over the mid-south by the latter half of next week. Still appears that the weakening front slowly crosses through the area Tue night into Wednesday, likely slowing further or stalling along the lower Mid- Atlantic coast Wed-Fri. From there onward into late next week, the models are struggling with handling moisture transport of Gulf/Atlantic moisture, along with potential sfc low development on the weakening front/coastal trough. For now, will keep PoPs in the chance range through the late week period while deterministic models iron out those details. However, based upon GEFS/EPS/NAEFS consensus, it does appear likely that late week period will be characterized by cooler temperatures, persistent clouds and at least diurnally-driven showers. Temperatures drop back into the upper 60s to mid 70s inland Thu- Fri, with lows mainly ranging through the 60s. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... As of 130 AM EDT Saturday... High pressure will be centered across the region early this morning and then slides offshore through this afternoon with primarily VFR conditions prevailing (outside of any patchy fog this morning). Best chance for any patchy fog/ground fog early this morning will be primarily at RIC and PHF, do not expect any visibilities below MVFR. Any patchy fog quickly dissipates after sunrise. FEW to SCT cumulus develops later this morning/afternoon at around 4000 to 5000 feet. Calm to very light winds early this morning, becoming SW later this morning into the afternoon. Outlook: High pressure will be centered off the Southeast coast Saturday night and Sunday with continued dry and VFR conditions. The next chance of showers arrives Monday afternoon and continues through midweek. && .MARINE... As of 325 PM EDT Friday... Sfc high pressure is centered over western PA this afternoon, leading to a northerly to northeasterly wind of 5-15 kt. The center of high pressure is forecasted to move over the southern Mid- Atlantic tonight, then continue to move southeast and become centered southeast of Cape Hatteras by Sunday morning. As the high pressure moves southeast of the area Saturday night/Sunday morning, south winds will increase. Winds are expected to be S/SSE around 15 kt Saturday night into Sunday morning. Winds will turn SW 10-15 kt Sunday as a sfc low pressure tracks across the Great Lakes and as high pressure remains southeast of the region. There may be brief gusts up to 20 kt Sunday morning. Seas will likely begin to increase late Saturday as the swell from Hurricane Sam approaches the coast. At this time, decided to hold off on issuing a SCA for seas. Seas are forecasted to briefly reach 5 ft Saturday evening into Sunday night. However, confidence is low because wave models have been increasing seas too much recently. Otherwise, marine conditions are expected to remain below SCA criteria early next week. Wind are anticipated to be SW 5-15 kt. Conditions will deteriorate by mid-week with a possible coastal low pressure. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MAM NEAR TERM...AJZ/MAM SHORT TERM...AJB/MAM LONG TERM...MAM AVIATION...AJB MARINE...CP
Hazardous weather outlook, Oct 1, 7:30 PM EDT, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 730 PM EDT Fri Oct 1 2021 MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093- 095>097-509>525-022330- Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 730 PM EDT Fri Oct 1 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-NCZ102-VAZ098>100-022330- Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack- Northampton- 730 PM EDT Fri Oct 1 2021 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. There will be a high rip current risk Saturday due to long period swells from distant Hurricane Sam. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.